# SDR QXEA200800892

- Difficulty date: July 28, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,007 hours, 12,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT OTBD SEAT TRACK HAS CORROSION AT STA X797.  BLENDED CORROSION IAW REO 670-53-00-013 SHT 2 STEPS 1-2.  MAX MATERIAL REMOVED WAS .010".  BLEND IS WITHIN LIMITS IAW REO 670-53-00-013 TABLE 1.  ALODINED IAW SRM 51-21-11.
